# SDR DALA2017060904594

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 49,348 hours, 23,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311011
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND AFFECTING THE FUSELAGE SKIN FROM BS 907 TO 927,  STRINGERS 21L TO 23L AROUND THE AFT LAVATORY VENT.  MAINTENANCE REPAIRED IAW ERA 558657-14.
